# SDR DL72S020258

- Difficulty date: March 5, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 68,333 hours, 51,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: 8938
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD AISLE EMERGENCY SIGN INOPERATIVE.  REPLACED BATTERY PACK AND RACK ASSEMBLY PER MM, OPS GOOD.
